Top 8 Equate Allergy Relief – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Equate

#ad

90 Tablets, Twin Pack, Equate Allergy Relief Cetirizine Hydrochloride Tablets 10 mg/Antihistamine

#ad
Equate #ad - These tablets offer relief from indoor and outdoor allergens alike, all at a members-only value. Compare to the active ingredient in Zyrtec* Original prescription strength Provides indoor and outdoor allergy relief. Breathe easy during allergy season. Product & packaging May Vary slightly from Image.
BrandEquate #ad
ManufacturerEquate #ad
Height3.54 Inches
Length1.77 Inches
Weight0.06 Pounds
Width3.62 Inches
Part Number04032018_5693WalMart-20.26

2. Equate

#ad

Dphenhydramin HCI, 25mg, By Equate, 365ct, Allergy Relief Tablets

#ad
Equate #ad - Diphenhydramine HCI, 25mg. 365 tablets in tamper-evident packaging. Antihistamine, watery eyes, itchy, Relieves sneezing, runny nose, and itchy throat.
BrandEquate #ad
ManufacturerEquate* #ad
Part Number2203-329-51-UPC

3. Amazon Basic Care

#ad

Diphenhydramine HCl Tablets 25 mg, Antihistamine, Basic Care Allergy Relief, 400 Count

#ad
Amazon Basic Care #ad - Antihistamine: basic care allergy relief contains 25 mg of diphenhydramine HCl, an antihistamine which can help relieve sneezing, runny nose, itching of the nose or throat and itchy, watery eyes due to colds and allergies.

Each tablet contains 25 mg of diphenhydramine HCl, an antihistamine to help relieve allergy symptoms. Active ingredient: basic care allergy relief Tablets Contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl allergy tablets. Easy to swallow tablets. Also temporarily relieves runny nose and sneezing due to the common cold. Allergy relief tablets also provide nighttime allergy Relief. Gluten Free. Multi-symptom relief: one dose provides temporary allergy Relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.19 Pounds
Width1.87 Inches

4. Equate

#ad

Loratadine 10 mg, 120 Tablets, Equate, Allergy Relief

#ad
Equate #ad - 24 hour relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose. Actual product may vary due to product enhancement. For indoor & outdoor allergies. All day allergy relief. All pictures shown are for illustration purpose only. Each tablet contains 10 mg of Loratadine.
BrandEquate #ad
ManufacturerPerrigo. #ad
Height3.5 Inches
Length1.8 Inches
Weight0.1 Pounds
Width3.6 Inches
Part NumberCF-P4K1-3Q2H

5. Good Sense

#ad

Cetirizine HCl Tablets 10 mg, 365 Count, GoodSense All Day Allergy, Antihistamine for Allergy Relief

#ad
Good Sense #ad - Read package for full directions before use. The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies. A 5 mg allergy relief product may be appropriate for less severe symptoms.

Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.

24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Active ingredient: compare to the active ingredient in Zyrtec.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886

6. Good Sense

#ad

10 mg, GoodSense Allergy Relief Loratadine Tablets, 365 Count Allergy Pills for Allergy Relief

#ad
Good Sense #ad - Directions: adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Allergy medicine: goodsense allergy relief loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. 24-hour relief: each allergy pill contains 10 mg of Loratadine, the original prescription strength. Effective: each goodsense loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten.

Approved for indoor and outdoor allergy relief: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Children under 6 years of age and consumers with liver or kidney disease, ask a doctor.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

7. Equate

#ad

25 mg 100ct Compare to Benadryl 1, Equate Allergy Relief Diphenhydramine HCI

#ad
Equate #ad - Equate: allergy medication 25Mg Capsules Antihistamine, 100 Ct. 100 capsules. Compare to Benadryl. Relieves sneezing, itchy and watery eyes, runny nose and itching throat. Diphenhydramine HCl, 25 mg.
BrandEquate #ad
ManufacturerEquate #ad
Height2 Inches
Length4 Inches
Weight0.21 Pounds
Width2 Inches
Part Number04032018_5200WalMart-3.85

8. Amazon Basic Care

#ad

300 Count, Antihistamine, Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg

#ad
Amazon Basic Care #ad - Compare basic care All Day Allergy to the active ingredient of Zyrtec. Effective: these allergy pills are original prescription strength and gluten free. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms.

Cetrizine hydrochloride, 10 mg tablets provide up to 24 hours of temporary allergy relief. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Cetirizine hydrochloride is an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Active ingredient: the active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches